# SDR F3LA201909300120

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N346FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08642
- Aircraft time: 2,578 hours, 1,096 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED TO ORD SMOKE MSG ON ECAM FWD/AFT CARGO SMOKE DET MSG ONLY   -   PERFORMED OPERATIONAL TEST/BITE OF SMOKE DETECTION SYSTEM IAW 26-16-00-710-802-A NO DEFECTS NOTED. ALSO PERFORMED CIDS BITE/SYSTEMTEST IAW 23-73-00-740-012-A NO DEFECTS NOTED. NO FAULTS PRESENT AC OK FOR SERVICE
